Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Dimension of the square of a space

Author: I. Fáry
Journal: Bull. Amer. Math. Soc. 67 (1961), 135-137
MathSciNet review: 0123316
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. Boltyanskiĭ, An example of a two-dimensional compactum whose topological square is three-dimensional, Amer. Math. Soc. Translations, no. 48, 1951. MR 41424
  • 2. E. Dyer, On the dimension of products, Fund. Math., vol. 47 (1959) pp. 141-160. MR 110103
  • 3. Hurewicz-Wallman, Dimension theory, Princeton, University Press, 1948.
  • 4. A. G. Kurosh, The theory of groups, vol. I, New York, Chelsea Publishing Co., 1956. MR 109842
  • 5. F. P. Petersen, Some results on cohomotopy groups, Amer. J. Math. vol. 78 (1956) pp. 243-258. MR 84773

Additional Information


American Mathematical Society